Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
Peitz, S., Otto, S. E., & Rowley, C. W. (2020). Data-Driven Model Predictive Control using Interpolated Koopman Generators. SIAM Journal on Applied Dynamical Systems, 19(3), 2162–2193. https://doi.org/10.1137/20M1325678
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
Limebeer, D. J. N., Ober-Blöbaum, S., & Farshi, F. H. (2020). Variational integrators for dissipative systems. IEEE Transactions on Automatic Control, 65(4), 1381–1396.
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos, C. I., Ober-Blöbaum, S., & Peitz, S. (2020). Explicit Multi-objective Model Predictive Control for Nonlinear Systems Under Uncertainty. International Journal of Robust and Nonlinear Control, 30(17), 7593–7618. https://doi.org/10.1002/rnc.5197
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
Hernández Castellanos, C. I. O., Schütze, G., Sun, J.-Q., Ober-Blöbaum, S., & Morales-Luna, G. (2020). Numerical computation of lightly multi-objective robust optimal solutions by means of generalized cell mapping. Mathematics, 8(11):1959.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
Lishkova, Y., Ober-Blöbaum, S., Cannon, M., & Leyendecker, S. (2020). A multirate variational approach to simulation and optimal control for flexible spacecraft. Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
Faulwasser, T., Flaßkamp, K., Ober-Blöbaum, S., & Worthmann, K. (2020). A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems. 24th International Symposium on Mathematical Theory of Networks and Systems.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J., Jiménez, F., & Ober-Blöbaum, S. (2020). Modelling of the convection-diffusion equation through fractional restricted calculus of variations. 24th International Symposium on Mathematical Theory of Networks and Systems.
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
Jean, F., Maslovskaya, S., & Zelenko, I. (2020). On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry. Geometriae Dedicata, 213(1), 295–314. https://doi.org/10.1007/s10711-020-00581-z
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

Maslovskaya, S., Caillau, J.-B., Djema, W., Giraldi, L., Jean-Luc, J.-L., & Pomet, J.-B. (2020). The turnpike property in maximization of microbial metabolite production. IFAC 2020 - 21rst IFAC World Congress.
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
Flaßkamp, K., Ober-Blöbaum, S., & Peitz, S. (2020). Symmetry in optimal control: A multiobjective model predictive control approach. In O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, & K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation (pp. 209–237). Springer International Publishing.
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
Gerlach, R., & Ziessler, A. (2020). The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems. In O. Junge, O. Schütze, S. Ober-Blöbaum, & K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation (Vol. 304, pp. 66–85). Springer International Publishing. https://doi.org/10.1007/978-3-030-51264-4_3
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
Dellnitz, M., Gebken, B., Gerlach, R., & Klus, S. (2020). On the equivariance properties of self-adjoint matrices. Dynamical Systems, 35(2), 197–215. https://doi.org/10.1080/14689367.2019.1661355
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
Hipp, D., & Kovács, B. (2020). Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates. IMA Journal of Numerical Analysis, 41(1), 638–728. https://doi.org/10.1093/imanum/drz073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
Hipp, D., & Kovács, B. (2020). Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates. IMA Journal of Numerical Analysis, 41(1), 638–728. https://doi.org/10.1093/imanum/drz073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
Akrivis, G., Feischl, M., Kovács, B., & Lubich, C. (2020). Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation. Mathematics of Computation, 90(329), 995–1038. https://doi.org/10.1090/mcom/3597
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
Kovács, B., Li, B., & Lubich, C. (2020). A convergent algorithm for forced mean curvature flow driven by diffusion on the surface. Interfaces and Free Boundaries, 22(4), 443–464. https://doi.org/10.4171/ifb/446
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier, St., & Technau, M. (2020). On the distribution of αp modulo one in imaginary quadratic number fields with class number one. J. Théor. Nombres Bordx., 32(2), 719–760. https://doi.org/10.5802/jtnb.1141
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau, M. (2020). Modular hyperbolas and Beatty sequences. J. Number Theory, 208, 148–167. https://doi.org/10.1016/j.jnt.2019.07.022
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski, I. E., & Technau, M. (2020). Kloosterman sums with twice-differentiable functions. Funct. Approximatio, Comment. Math., 63(1), 113–124. https://doi.org/10.7169/facm/1845
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2020). Emptiness problems for integer circuits. Theoretical Computer Science, 824–825, 11–35. https://doi.org/10.1016/j.tcs.2020.03.023
LibreCat
| DOI